RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



TMF:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


TMF, 1997, Volume 112, Number 2, Pages 195–240 (Mi tmf1039)  

This article is cited in 3 scientific papers (total in 3 papers)

Representations of infinite-dimensional algebras and conformal field theory: from $N=2$ to $\widehat{sl}(2\vert1)$

A. M. Semikhatov

P. N. Lebedev Physical Institute, Russian Academy of Sciences

Abstract: We review a number of constructions, realized in bosonic and $N=2$ strings, whith relate the affine Lie algebra $\widehat{sl}(2)$, affine superalgebra $\widehat {sl}(2|1)$, and the superconformal $N=2$ algebra.

DOI: https://doi.org/10.4213/tmf1039

Full text: PDF file (605 kB)
References: PDF file   HTML file

English version:
Theoretical and Mathematical Physics, 1997, 112:2, 949–987

Bibliographic databases:

Received: 20.03.1997

Citation: A. M. Semikhatov, “Representations of infinite-dimensional algebras and conformal field theory: from $N=2$ to $\widehat{sl}(2\vert1)$”, TMF, 112:2 (1997), 195–240; Theoret. and Math. Phys., 112:2 (1997), 949–987

Citation in format AMSBIB
\Bibitem{Sem97}
\by A.~M.~Semikhatov
\paper Representations of infinite-dimensional algebras and conformal field theory: from $N=2$ to $\widehat{sl}(2\vert1)$
\jour TMF
\yr 1997
\vol 112
\issue 2
\pages 195--240
\mathnet{http://mi.mathnet.ru/tmf1039}
\crossref{https://doi.org/10.4213/tmf1039}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1483276}
\zmath{https://zbmath.org/?q=an:0978.17501}
\transl
\jour Theoret. and Math. Phys.
\yr 1997
\vol 112
\issue 2
\pages 949--987
\crossref{https://doi.org/10.1007/BF02634156}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=A1997YE83300002}


Linking options:
  • http://mi.mathnet.ru/eng/tmf1039
  • https://doi.org/10.4213/tmf1039
  • http://mi.mathnet.ru/eng/tmf/v112/i2/p195

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. A. M. Semikhatov, A. Taormina, “Twists and Singular Vectors in $\widehat{s\ell}(2|1)$ Representations”, Theoret. and Math. Phys., 128:3 (2001), 1236–1251  mathnet  crossref  crossref  mathscinet  zmath  isi
    2. Ding, XM, “On osp(2/2) conformal field theories”, Journal of Physics A-Mathematical and General, 36:27 (2003), 7649  crossref  mathscinet  zmath  adsnasa  isi  scopus  scopus  scopus
    3. Zhang, YZ, “Coherent state construction of representations of osp(2 vertical bar 2) and primary fields of osp(2 vertical bar 2) conformal field theory”, Physics Letters A, 327:5–6 (2004), 442  crossref  mathscinet  zmath  adsnasa  isi  scopus  scopus  scopus
  • Теоретическая и математическая физика Theoretical and Mathematical Physics
    Number of views:
    This page:261
    Full text:121
    References:30
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019